# SDR CHIR20140216001

- Difficulty date: February 16, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N6682D
- Make and model: Boeing 1072
- Aircraft serial: 101
- Aircraft time: 67,493 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Part number: 47327503
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

INTERMITTENT INFLIGHT ILLUMINATION OF NR 1 ENG FIRE DETECTION WARNING LIGHT.
